Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$
HTML articles powered by AMS MathViewer

by Ing-Jer Lin PDF
Proc. Amer. Math. Soc. 124 (1996), 549-560 Request permission

Abstract:

A factorization theorem is proved in the Hardy spaces $H^p$ of the bi-upper half plane, $0<p\le 1$. The proof is based on some fundamental work of Chang-Fefferman on atomic decompositions of $H^p$.
References
Similar Articles
Additional Information
  • Ing-Jer Lin
  • Email: t1265@nknucc.nknu.edu.tw
  • Received by editor(s): September 7, 1994
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 549-560
  • MSC (1991): Primary 32A35, 42B30, 32A10, 32H10, 46E35; Secondary 30D55, 26A16
  • DOI: https://doi.org/10.1090/S0002-9939-96-03193-0
  • MathSciNet review: 1307547